Medical Advice on "Ophthalmology (Eye Care)"



Dr. Anand
Hi, Welcome to icliniq.com. I understand your concerns. I have seen your pictures (attachment removed to protect patient identity). This is not a small eye.  This looks like a condition called convergent squint (inward deviation of the eye). This is ... View thread »

Dr. Dada Peer K
Hello, Thanks for posting your query at icliniq.com. It seems from the history that you are having increased intraocular pressure in both the eyes, the normal is 14-16 mmHg and you are having 24 and 23 mmHg. Hence we should suspect glaucoma ... View thread »

Dr. Manish Mahabir
Hi, Welcome to icliniq.com. Minimize the use of steroids as much as possible to avoid side effects such as an increase in eye pressure leading to glaucoma. Both Sterdex (Dexamethasone) and Chibro are steroids. They may relieve your symptoms in the ... View thread »

Dr. Souhad
Hello, Welcome to icliniq.com. I am sorry to hear about what you are going through and wish all the health in the world. Fortunately, Celexa (Citalopram) is not significantly correlated with glaucoma as a side effect, and I doubt that the progression ... View thread »

Dr. Rahul  Vaswani
Hi, Welcome to icliniq.com. The thing with glaucoma is that it is a progressive condition and we can arrest its progress to a level that it does not cause further damage. The vision loss that has already been done by the disease is not reversible. ... View thread »

Dr. Manjunath Natarajan
Hello, Welcome to icliniq.com. I am very sorry to hear about your mother's eyes. I suspect that she must have undergone the retina laser and the injections for a condition called as diabetic retinopathy. I feel that most likely it is a complication ... View thread »

Dr. Souhad
Hello, Welcome to icliniq.com. First of all, I would like to tell you my point of view as an ophthalmologist in and against any contact lens that stays in the eye for more than 12 hours. The puffiness is most probably related to an allergic ... View thread »

Dr. Anand
Hi, Welcome to icliniq.com. LASIK when it is done, corneal nerves will be cut. These corneal nerves take several months to regenerate. This can lead to continuous dryness and irritation in the eyes. Eyes also become hypersensitive. Systane ultra is ... View thread »

Dr. Souhad
Hello, Welcome to icliniq.com. I understand your concern, but I would not advise you to jump into any hasty conclusions. First of all, birthmarks, moles are very common even with the localization that you mentioned. However, to advise you better, ... View thread »

Dr. Souhad
Hello, Welcome to icliniq.com. I saw the MRI (attachment removed to protect patient identity), the sclerotic tissue from which we have to confirm that the pain you are experiencing is mainly neuropathic and emerging not from the sclerotic tissues ... View thread »